# SDR SIMA20171206003

- Difficulty date: December 6, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 32,938 hours, 28,285 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569009610
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AILERON PCA ATTACH FITTING OUTBOARD LUG HAT BUSHING MIGRATING OUT OF FITTING. -C/A-REMOVED AND REPLACED R/H AILERON PCA FITTING ASSY IAW EO EM-27MR-112.
